Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes diarrhea after meth binge

Premium Questions

doctor1 MD

I get really sick from Nassau after shower and bowel movement what is the cause and treatment? ...

doctor1 MD

I have sudden uncontrollable diarrhea . It happens most of the time shortly after I eat but not all the time. What can be the cause of this and what medications can be prescribed to stop this? ...

doctor1 MD

What is the cause of uncontrolled diarrhea? ...

doctor1 MD

I m 39 yr old , After taking meal i have to go to washroom within one hour or two , I feel uncomfortable need to go washroom but after 10 min i feel there is nothing ( Pain or need to go washroom ...

doctor1 MD

I get diarrhea after I eat breakfast and lunch which works out to 4 or 5 times. Does not happen after dinner. Once in awhile I get cramps. Other than that I feel great ...

Public Forum Discussions

doctor1 MD

off opiat ) the detox was fine and i was back on my feet in 2 days. Iv always been a meth/aphet user in which i continued as usual. Now iv been vomiting/diarrhea cant handle food/water, go threw stages where ...

doctor1 MD

i have been on a healthy diet, for the past 4 weeks, today i allowed myself to binge on some cake and chips because i was really craving them. now i have the painfullest cramps and diarrhea! i did not even ...

doctor1 MD

hi doc, i had diarhhea for the entire month after having protected vaginal sex but unprotected oral sex four days after encounter. is this a symptom of acute hiv virus? accompanied with the diarrhea i ...

doctor1 MD

Hello Doctor, My son 2 month old and after 25 days of birth he having loose motions we concern with doctor and after stool test doctor advise us to stop breast feed and start lactose free milk after 30 ...

doctor1 MD

After a bout with diarrhea with chills, which has been happening over a month, numerous Boswell movements soon after eating. 6 or More movements a day. Not great amount; However diarrhea type movements ...

doctor1 MD

Good day . My daughter is vomiting and has diarrhea first time it s was dark chocolate in color , now it is a whitish speck with some small solid . No fever . She like to eat . But after she vomits ...

doctor1 MD

About a year ago I had my Gallbladder removed after a bout with gallstones. For the past several .... I do not eat anything with blue dye as I know this can be a cause. ...

doctor1 MD

i have a problem of loose motion, when i go to the toilet first it will come mucus,toilet consistency is also little-bit loose, after few min. or hrs letter i feel to again go to the toilet ...

doctor1 MD

I ve had loose stools for the last two months. No pain, no cramping. Just loose stools. After about a month and a half of it, I ended up with appendicitis, and I thought that might have something to do ...

doctor1 MD

54 year old female with diarrhea approx. 3-4 times per week. Apparently not caused by food ... intermittently. Moderate stress. Diarrhea seems to happen most commonly in the evening after a large meal. ...

Mobile Questions and Answers

doctor1 MD

Diarrhea .............

doctor1 MD

Hi, Plenty of fluids, electoral powder with water is the best medicine. Treatment involves, identification of cause. If viral, only fluids. If bacterial - antibiotics required. Wait for two days, if mild. If severe go to ER immediately.

doctor1 MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach pain and diarrhea. If you have used this before, there can be another reason also. What are your other symptoms?